# SDR FDEA201006101935

- Difficulty date: June 10, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 91,835 hours, 28,910 cycles
- Engine: Ge CF66D
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB18644
- Condition: Chafed
- Location: Nr 7 Slat Rt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING - NR 7 SLAT ASSY LOWER MID SURFACE FOUND TRIM OFF.  REPAIRED PER SRM   57-00-01 VOLUME I REVISION 96. REPAIR CLASSIFIED MINOR PER GMM 6-2-100 REVISION 110.
